# SDR DALA2018041902642

- Difficulty date: April 18, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 63,753 hours, 23,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Bs 1310-1410
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND BARE METAL ON AFT CARGO LT SIDE PANEL UPPER SURFACE BETWEEN BS 1310 - 1410.  REMOVED THE CORROSION IAW SRM 51-10-02, PAR 14, AND 15.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53, FIG 101, DETAIL V.  REMOVED AND REPLACED THE LT SIDE PANEL IAW SRM 51-40-02, PAR 4 & 7.
